# SDR SWIA202201063638

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319 S24-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 319.70 BETWEEN STGR 24L AND STGR 27   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED PREVIOSELY REPAIRED FRAME SECTION AT FS 319.70 BETWEEN STG 25L AND STG 27 IAW CRJ 700 SRM 51-42-21-001-001-A01, AND MAJOR REPAIR TASK CARD 51-900-1002-SKY, COMPLETED M-337.  NO CHANGE TO WEIGHT AND BALANCE
